# SDR UIEA2013112200566

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 441789
- Part serial: BECK3237
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING LT TURN INTO PARKING ADDED POWER FOR TURN, NR 4 ENG NO RESPONSE.  R & R 4 ENGINE HMU IAW MM 72-21-14.  RAN ENGINE AND PERFORMED MM 71-00-00 TEST 3, 12 AND 2 ENGINE RESPONSE NORMAL.
